# SDR P5CA2016052400118

- Difficulty date: May 21, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 71,370 hours, 10,905 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON GO AROUND, GEAR FAILED TO RETRACT.  MAIN AND BODY GEAR REMAINED DOWN.  NOSE GEAR SHOWED TRANSIT.  EICAS: NOSE GEAR DOOR AND GEAR DISAGREE.  GEAR LOWERED NORMALLY.  COMPLIED WITH FIM PROCEDURE 32-61, TASK 866 FOR CMC MESSAGE 32676.  NO DEFECTS NOTED.  COMPLIED WITH FIM 32-61, TASK 886, FOR CMC 32716.  NO DEFECT NOTED. COMPLIED WITH FIM PROCEDURE 32-61, TASK 869 FOR CMC 32679.  NO DEFECTS NOTED. COMPLIED WITH FIM PROCEDURE 2-61 TASK 889 FOR CMC 32719.  NO DEFECTS NOTED. COMPLIED WITH OPS CHECK OF NOSE DOOR SEQUENCING VALVE IAW AMM 32-34-07-404-006. OPS CHECK GOOD.
